# SDR DJFA2007077

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N790TA
- Make and model: Beech 400A
- Aircraft serial: RK252
- Aircraft time: 6,408 hours, 5,407 cycles
- Engine: Pwa JT15D5
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221019313
- Part serial: 1YXXK
- Condition: Failed
- Location: Autopilot
- Part time: 6,408 hours, 5,407 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIP NR 1204871- CREW REPORTED A PITCH TRIM FAILURE.  CREW PERFORMED EMERGENCY PROCEDURES AND CONTINUED TO DESTINATION.  MAINTENANCE DISCOVERED THE AUTOPILOT COMPUTER MALFUNCTIONED.  THE COMPUTER WAS REPLACED.
